DocServer

Further properties of the scale function on a totally disconnected group

Willis, George A. (2001) Further properties of the scale function on a totally disconnected group. Journal of Algebra, 237 (1). pp. 142-164.

Full text not available from this repository.

Abstract

A new characterisation of the scale function on the locally compact group G is given. It is shown that for x in G the scale of x, s(x), is the minimum value attained by the index xUx�¹ : xUx�¹ � U as U ranges over all compact open subgroups of G. The properties of the scale function when passing to subgroups and quotient groups of G and under increasing unions of groups are also described.

Item Type: Article
Uncontrolled Keywords: locally compact group, scale function, tidy subgroup, modular function, automorphism
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1192

Actions (login required)

View Item